RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1976
Volume 10,
Issue 4,
Pages
89–90
(Mi faa2198)
This article is cited in
2
papers
Brief communications
An estimate for the resolvent of an elliptic differential operator
V. B. Lidskii
Received:
02.04.1976
Fulltext:
PDF file (212 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 1976,
10
:4,
324–325
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025